# SDR 96ZZZX3798

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3675Q
- Make and model: Beech A23-24
- Aircraft serial: MA266
- Engine: Lyc IO360A1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 11B200511SL
- Condition: Cracked
- Location: Nr 1 Cyl Aft
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

ENGINE RUN ROUGH DURING FLIGHT.  NR 1 CYLINDER LOOSE, CRANKCASE FOUND CRACKED BETWEEN BOTTOM STUD HOLES.
